Rainbow subgraphs in properly edge‐colored graphs

Vojtech Rödl, Z. Tuza

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We prove that there exist graphs G with arbitrarily large girth such that every proper edge coloring of G contains a rainbow cycle (i.e., a cycle having no pair of monochromatic edges). This answers a problem raised by J. Spencer more than 10 years ago.

Original languageEnglish
Pages (from-to)175-182
Number of pages8
JournalRandom Structures & Algorithms
Volume3
Issue number2
DOIs
Publication statusPublished - 1992

    Fingerprint

ASJC Scopus subject areas

  • Software
  • Mathematics(all)
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics

Cite this